Les (a,b)-algèbres à homotopie près
Annales mathématiques Blaise Pascal, Volume 17 (2010) no. 1, pp. 97-151.

We study in this article the concepts of algebra up to homotopy for a structure defined by two operations . and [,]. Having determined the structure of G algebras and P algebras, we generalize this construction and we define a structure of (a,b)-algebra up to homotopy. Given a structure of commutative and differential graded Lie algebra for two shifts degree given by a and b, we will give an explicit construction of the associate algebra up to homotopy and we clarify the relationship between (a,b)-algebra and algebra over the operad of little n+1-dimensional cubes.

On étudie dans cet article les notions d’algèbre à homotopie près pour une structure définie par deux opérations . et [,]. Ayant déterminé la structure des G algèbres et des P algèbres, on généralise cette construction et on définit la stucture des (a,b)-algèbres à homotopie près. Etant donnée une structure d’algèbre commutative et de Lie différentielle graduée pour deux décalages des degrés donnés par a et b, on donnera une construction explicite de l’algèbre à homotopie près associée et on précisera la relation entre les (a,b)-algèbres et les algèbres sur l’homologie de l’opérade des petits cubes en toute dimension.

DOI: 10.5802/ambp.279
Classification: 18G55,  16W30,  17B63,  16E45
Keywords: Algèbres homotopiques, cogèbres, algèbres de Poisson, algèbres différentielles graduées
Walid Aloulou 1, 2

1 Département de mathématiques Faculté des Sciences de Monastir Av. de l’environnement 5019 Monastir, Tunisie.
2 Institut de Mathématiques de Bourgogne B.P. 47870 F-21078 Dijon Cedex, France.
@article{AMBP_2010__17_1_97_0,
     author = {Walid Aloulou},
     title = {Les $(a,b)$-alg\`ebres \`a homotopie pr\`es},
     journal = {Annales math\'ematiques Blaise Pascal},
     pages = {97--151},
     publisher = {Annales math\'ematiques Blaise Pascal},
     volume = {17},
     number = {1},
     year = {2010},
     doi = {10.5802/ambp.279},
     mrnumber = {2674655},
     zbl = {1204.18007},
     language = {fr},
     url = {https://ambp.centre-mersenne.org/articles/10.5802/ambp.279/}
}
TY  - JOUR
AU  - Walid Aloulou
TI  - Les $(a,b)$-algèbres à homotopie près
JO  - Annales mathématiques Blaise Pascal
PY  - 2010
DA  - 2010///
SP  - 97
EP  - 151
VL  - 17
IS  - 1
PB  - Annales mathématiques Blaise Pascal
UR  - https://ambp.centre-mersenne.org/articles/10.5802/ambp.279/
UR  - https://www.ams.org/mathscinet-getitem?mr=2674655
UR  - https://zbmath.org/?q=an%3A1204.18007
UR  - https://doi.org/10.5802/ambp.279
DO  - 10.5802/ambp.279
LA  - fr
ID  - AMBP_2010__17_1_97_0
ER  - 
%0 Journal Article
%A Walid Aloulou
%T Les $(a,b)$-algèbres à homotopie près
%J Annales mathématiques Blaise Pascal
%D 2010
%P 97-151
%V 17
%N 1
%I Annales mathématiques Blaise Pascal
%U https://doi.org/10.5802/ambp.279
%R 10.5802/ambp.279
%G fr
%F AMBP_2010__17_1_97_0
Walid Aloulou. Les $(a,b)$-algèbres à homotopie près. Annales mathématiques Blaise Pascal, Volume 17 (2010) no. 1, pp. 97-151. doi : 10.5802/ambp.279. https://ambp.centre-mersenne.org/articles/10.5802/ambp.279/

[1] W. Aloulou; D. Arnal; R. Chatbouri Cohomologie de Chevalley des graphes vectoriels, Pacific J of Math, Volume 229 (2007) no. 2, pp. 257-292 | DOI | MR

[2] W. Aloulou; D. Arnal; R. Chatbouri Algèbres et cogèbres de Gerstenhaber et cohomologies de Chevalley-Harrison, Bulletin des Sciences Mathématiques, Volume 133 (2009) no. 1, pp. 1-50 | DOI | MR | Zbl

[3] D. Arnal; D. Manchon; M. Masmoudi Choix des signes pour la formalité de M. Kontsevich, Pacific J of Math, Volume 203 (2002) no. 1, pp. 23-66 | DOI | MR | Zbl

[4] J. A.de Azcárraga; J. M. Izquierdo; A. M. Perelemov; J. C. Pérez-Bueno The 2 -graded Schouten-Nijenhuis bracket and generalized super-Poisson structures (1997) (preprint arXiv :hep-th/9612186v2) | Zbl

[5] I. Basdouri; M. Ben Ammar Cohomology of 𝔬𝔰𝔭(1|2) acting on linear differential operators on the supercircle S 1|1 (2007) (Preprint arXiv :0709.1768v1 [math.RT] 12) | Zbl

[6] J. M. Boardman; R. M. Vogt Homotopy invariant algebraic structures on topological spaces, Lecture Notes in Mathematics, Vol. 347, Springer-Verlag, Berlin, 1973 | MR | Zbl

[7] M. Bordemann; G. Ginot; G. Halbout; H.C. Herbig; S. Waldmann Formalité G adaptée et star-représentations sur des sous variétés coïsotropes (2005) (Preprint arXiv :math.QA/0504276 v 1)

[8] A. S. Cattaneo; G. Felder Relative formality theorem and quantisation of coisotropic submanifolds, Adv. Math., Volume 208 (2007) no. 2, pp. 521-548 | DOI | MR | Zbl

[9] F. Cohen Homology of Ω n+1 Σ n+1 X and C n+1 X, n>0, Bull. Amer. Math. Soc., Volume 79 (1973) no. 6, pp. 1236-1241 | DOI | MR | Zbl

[10] R. L. Cohen; A. A. Voronov Notes on string topology, string topology and cyclic homology, Adv. courses Math. CRM Barcelona, Birkhäuser, Basel (2006), pp. 1-95 | MR

[11] B. Fresse Théorie des opérades de Koszul et homologie des algèbres de Poisson, Annales mathématiques Blaise Pascal, Volume 13 (2006) no. 2, pp. 237-312 | DOI | Numdam | MR | Zbl

[12] E. Getzler Batalin-Vilkovisky algebras and two-dimensional topological field theories, Comm. Math. Phys, Volume 159 (1994) no. 2, pp. 265-285 | DOI | MR | Zbl

[13] E. Getzler; J.D.S. Jones Operads, homotopy algebra and iterated integrals for double loop spaces (1994) (Preprint arXiv :hep-th/9403055)

[14] G. Ginot Homologie et modèle minimal des algèbres de Gerstenhaber, Annales mathématiques Blaise Pascal, Volume 11 (2004) no. 1, pp. 95-126 | DOI | Numdam | MR | Zbl

[15] G. Ginot; G. Halbout A formality theorem for Poisson manifolds, Lett. Math. Phys., Volume 66 (2003), pp. 37-64 | DOI | MR | Zbl

[16] M. Kontsevich; Y. Soibelman Deformations of algebras over operads and the Deligne conjecture, Conférence Moshé Flato 1999, vol I (Dijon), Math. Phys. Stud., 21, Kluwer Acad. Publ., Dordrecht (2000), pp. 255-307 | MR | Zbl

[17] B. Kupershmidt Odd and even Poisson brackets in dynamical systems, Lett. Math. Phys., Volume 9 (1985), pp. 323-330 | DOI | MR | Zbl

[18] D. A. Leites New superalgebras and mechanics, Sov. Math. Dokl., Volume 18 (1977), pp. 1277-1280 | Zbl

[19] J.L. Loday Cyclic Homology, 301, Second Edition Grundlerhren der Mathematischen Wissenschaften A series of comprehensive studies in mathematics Springer-Verlag, 1992 | MR | Zbl

[20] S. MacLane Homology, 114, Grundlerhren der Mathematischen Wissenschaften Springer-Verlag, Berlin, 1963 | MR | Zbl

[21] J.P. May The geometry of iterated loop spaces, 271, Springer-Verlag, Berlin-New York, 1972 | MR | Zbl

[22] D. Tamarkin Another proof of M. Kontsevich formality theorem (1998) (Preprint arXiv :math.QA/9803025 v 4)

[23] D. Tamarkin; B. Tsygan Noncommutative differential calculus, homotopy BV algebras and formality conjectures, Methods Funct. Anal. Topology, Volume 6 (2000) no. 2, pp. 85-100 | MR | Zbl

Cited by Sources: